Pacific Journal of Mathematics

Algebraic properties of the composition of solutions of partial differential equations.

R. Sherman Lehman

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 157-168.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035963

Mathematical Reviews number (MathSciNet)
MR0164139

Zentralblatt MATH identifier
0141.09002

Subjects
Primary: 35.06

Citation

Lehman, R. Sherman. Algebraic properties of the composition of solutions of partial differential equations. Pacific J. Math. 13 (1963), no. 1, 157--168. https://projecteuclid.org/euclid.pjm/1103035963


Export citation

References

  • [1] Hans Lewy, Composition of solutions of linear partial differentialequations in two independent variables, J. Math, and Mech., 8 (1959), 185-192.